Coincidence points in θ - metric spaceS
Keywords:coincidence points., non-commuting mappings, Generalized metric space
In this paper, inspired by the concept of metric space, two fixed point theorems for α−set-valued mapping T:₳ → CB(₳), h θ (Tp,Tq) ≤ α(dθ(p,q)) dθ(p,q), where α: (0,∞) → (0, 1] such that α(r) < 1, ∀ t ∈ [0,∞) ) are given in complete θ −metric and then extended for two mappings with R-weakly commuting property to obtain a common coincidence point.
Bakhtin, I. (1989). The contraction mapping principle in quasimetric spaces. Func. An., Gos. Ped. Inst. Unianowsk, 30, 26-37.
George, R., & Fisher, B. (2013). Some generalized results of fixed points in cone b-metric spaces. Mathematica Moravica, 17(2), 39-50.
Aydi, H., Bota, M. F., Karapinar, E., & Moradi, S. (2012). A common fixed point for weak φ-contractions on b-metric spaces. Fixed Point Theory, 13(2), 337-346.
Kamran, T., Samreen, M., & UL Ain, Q. (2017). A generalization of b-metric space and some fixed point theorems. Mathematics, 5(2), 19.
Abed, S. S. (2018). Fixed Point Principles in General b-Metric Spaces and b-Menger Probabilistic spaces. Journal of AL-Qadisiyah for computer science and mathematics, 10(2), Page-42.
Abed, S. S., Jabbar, H. A. (2017). Two theorems in general metric space with ρ-distance, JAM, Vol. 1 2 No .1 2.
Abed, S. S., Jabbar, H. A. (2017). A fixed point theorem via -distance with an application, Conf.23 College of education, AL-Mustansiriya.
Albundi, Sh. S., Iterative function system in ∅-metric spaces, accepted in bspm.
Joshi, B., Padaliya, S. K., & Pandey, N. K. (2018). Some common fixed point theorems for contractive maps and applications. Filomat, 32(10), 3751-3758.
Shoaib, M., Sarwar, M., & Abdeljawad, T. (2019). Hybrid Coupled Fixed Point Theorems in Metric Spaces with Applications. Journal of Function Spaces, 2019.
Daffer, P. Z., & Kaneko, H. (1995). Fixed points of generalized contractive multi-valued mappings. Journal of Mathematical Analysis and Applications, 192(2), 655-666.
PANȚ, R. (1994). Common fixed points of noncommuting mappings.
How to Cite
Copyright (c) 2021 maha mousa, Salwa Salman Abed
This work is licensed under a Creative Commons Attribution 4.0 International License.
All articles published in Journal of Advances in Linguistics are licensed under a Creative Commons Attribution 4.0 International License.